Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Blocks with cyclic defect groups in $GL\left( {n,q} \right)$


Authors: Paul Fong and Bhama Srinivasan
Journal: Bull. Amer. Math. Soc. 3 (1980), 1041-1044
MSC (1970): Primary 20C20, 20G40
DOI: https://doi.org/10.1090/S0273-0979-1980-14847-8
MathSciNet review: 585186
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. C. Dade, Blocks with cyclic defect groups, Ann. of Math. (2) 84 (1966), 20-48. MR 200355
  • 2. P. Deligne and G. Lusztig, Representations of reductive groups over finite fields, Ann. of Math. (2) 103 (1976). 103-161. MR 393266
  • 3. J. A. Green, The characters of the finite general linear groups, Trans. Amer. Math. Soc. 80 (1955), 402-447. MR 72878
  • 4. G. Lusztig, Irreducible representations of finite classical groups, Invent. Math. 43 (1977), 125-175. MR 463275
  • 5. G. Lusztig and B. Srinivasan, The characters of the finite unitary groups, J. Algebra 49 (1977), 167-171. MR 453886
  • 6. W. F. Reynolds, Blocks and normal subgroups of finite groups, Nagoya Math. J. 22 (1963), 15-32. MR 153729

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20C20, 20G40

Retrieve articles in all journals with MSC (1970): 20C20, 20G40


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14847-8

American Mathematical Society